MathSciNet Relay Station
MathSciNet bibliographic data
MR2129010 32S50 (14B05 32S25 57M27 57R57)
Luengo-Velasco, I.; Melle-Hernández, A.; Némethi, A. Links and analytic invariants of superisolated singularities. J. Algebraic Geom. 14 (2005), no. 3, 543–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement